# SDR DL72S981551

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 1315
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ABOVE AFT AIRSTAIR BOTTOM STEP IN CEILING.  RELAMPED AND CLEANED SOCKET, CHECKS OK.
